# SDR AWXA200500012

- Difficulty date: November 10, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 29,520 hours, 13,136 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Angle
- Part number: D53371827208
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-08 CHECK A .75 INCH CRACK WAS FOUND IN KEELBEAM LT ATTACH ANGLE, AFT OF MAIN LANDING GEAR DOOR BETWEEN FR 46 AND FR 47, STR 43 LT.  MAINTENANCE REMOVED DAMAGED KEELBEAM LT ATTACH ANGLE; FABRICATED A NEW REPLACEMENT ATTACH ANGLE PER ER 26-5335-04355-SS2, PER ER 26-5335-04355-SS2 A ITEM IS TO BE INSPECTED EVERY 3500 FLIGHT CYCLES OR EVERY C-CHECK NOT TO EXCEED 15 MONTHS OR UNTIL PART HAS BEEN REPLACED WITH ORIGINAL MATERIAL, OR MATERIAL CALLED FOR IN A320 SRM 53-35-11 FIG 229.
